MathSciNet Relay Station
MathSciNet bibliographic data
MR1471054 47D03 (22D12 43A22 47B38 47B65)
Fendler, Gero Dilations of one parameter semigroups of positive contractions on $L^p$ spaces. Canad. J. Math. 49 (1997), no. 4, 736–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement